| Model Number |
MMT-722NAP |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call the insulin pump alarmed compromised force sensor system.Customer blood glucose at the time of incident was 150 mg/dl.Troubleshooting was not performed.The customer reported that they were able to clear the alarm and was able to complete rewind.The insulin pump will be returning for analysis.
Additional Manufacturer Narrative
Device passed displacement test.However, device alarmed a33 during basic occlusion test due to loose/protruded drive support disk.Unable to perform prime/a33 test, occlusion test or excessive no delivery test due to a33 alarms.